# SDR FDEA200910203650

- Difficulty date: October 20, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX130111
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLER EXTERIOR SKIN BS 480 STR 25L HAS TWO DRILL STARTS CUT OUT DAMAGE 3 1/4 SQ IAW SRM REV H 53-30-3 FIG 1A.  FABRICATED REPAIR DOUBLER AND STRUCTURAL FILLER IAW SRM 53-30-3 FIG 1A.  INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-30-3 FIG 1A.
